MathSciNet Relay Station
MathSciNet bibliographic data
MR1868767 33F05 (33C10 65D20)
Muller, Keith E. Computing the confluent hypergeometric function, $M(a,b,x)$. Numer. Math. 90 (2001), no. 1, 179–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement